Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Actions of finite groups on homotopy $ 3$-spheres

Author: M. E. Feighn
Journal: Trans. Amer. Math. Soc. 284 (1984), 141-151
MSC: Primary 57S17; Secondary 57S25
MathSciNet review: 742416
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is conjectured that the action of a finite group of diffeomorphisms of the $ 3$-sphere is equivariantly diffeomorphic to a linear action. This conjecture is verified if both of the following conditions hold: (i) Each isotropy subgroup is dihedral or cyclic. (ii) There is a point with cyclic isotropy subgroup of order not $ 1,2,3$ or $ 5$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S17, 57S25

Retrieve articles in all journals with MSC: 57S17, 57S25

Additional Information

PII: S 0002-9947(1984)0742416-5
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia